# SDR ORJA99143

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 2AG
- Condition: Failed
- Location: Rows 1-9
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT PDX, FIRST ROWS 1 THROUGH 9, AIRCRAFT RIGHT, EMERGENCY LIGHTS CAME ON IN 'ARM' AND 'OFF' POSITION OF SWITCH.  REMOVED AND REPLACED FUSE AT RIGHT EMERGENCY LIGHTS.  OPS CHECK NORMAL PER BRUCE INDUSTRIES MM 400-883 AND MM 33-0.  (M)
